# SDR SIMA20170918008

- Difficulty date: September 18, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,988 hours, 25,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20 CENTER AISLE CROSSBEAM CORRODED. REMOVED AND REPLACED THE CROSSBEAM IAW SRM 51-40-02.
